# SDR AALA202205050520

- Difficulty date: April 17, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BREAK ASSEMBLY FLOOR SUPPORT PANEL LOCATED AT STA 540 AND RBL 2. REPLACED BREAK ASSEMBLY FLOOR SUPPORT PANEL PER AARD 51-00-05-1 AND SRM 51-40-02.
